Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 116, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 7, 2008, 8:40 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 8:40 PM CDT (01:40 UTC)
- Expired
- Jul 7, 2008, 9:28 PM CDT
- In force
- 48 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:40 PM CDT | TSTM WND GST 55 | 3 W Waukesha, WI | |
| Jul 7, 8:41 PM CDT | TSTM WND GST 50 | Ne Stone Bank, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 080140
SVRMKX
WIC025-055-133-080245-
/O.NEW.KMKX.SV.W.0116.080708T0140Z-080708T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 945 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OKAUCHEE LAKE TO MCFARLAND...AND MOVING EAST AT 24 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSON CREEK AND CAMBRIDGE BY 845 PM CDT...
LAKE RIPLEY BY 850 PM CDT...
OKAUCHEE LAKE BY 855 PM CDT...
MERTON AND JEFFERSON BY 900 PM CDT...
SUSSEX...HARTLAND AND DELAFIELD BY 910 PM CDT...
LANNON BY 915 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
4283 8876 4287 8916
TIME...MOT...LOC 0140Z 287DEG 21KT 4317 8847 4298 8918
$$
CRAVEN3 follow-up statements
000
WWUS53 KMKX 080153
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT MON JUL 7 2008
WIC025-055-133-080245-
/O.CON.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
853 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN DANE...JEFFERSON AND NORTHERN WAUKESHA COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERTON TO HELENVILLE TO ROCKDALE...OR ALONG A LINE
EXTENDING FROM SUSSEX TO JEFFERSON TO 8 MILES NORTH OF EDGERTON...
MOVING EAST AT 24 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROME...BUSSEYVILLE...SUSSEX AND HARTLAND BY 900 PM CDT...
LANNON...NWS SULLIVAN/MILWAUKEE AND DOUSMAN BY 905 PM CDT...
MENOMONEE FALLS...LAPHAM PEAK STATE PARK AND LAPHAM PEAK ST PARK BY
910 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
4283 8876 4287 8916
TIME...MOT...LOC 0153Z 287DEG 21KT 4317 8824 4297 8870
4295 8905
$$
GEHRING000
WWUS53 KMKX 080209
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 PM CDT MON JUL 7 2008
WIC025-055-133-080245-
/O.CON.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
908 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN DANE...JEFFERSON AND NORTHERN WAUKESHA COUNTIES...
AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LANNON TO ROME...OR ALONG A LINE EXTENDING FROM
MENOMONEE FALLS TO 10 MILES NORTHEAST OF WHITEWATER...MOVING EAST AT
24 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WALES BY 915 PM CDT...
WAUKESHA AIRPORT AND BUTLER BY 920 PM CDT...
GENESEE...GENESEE DEPOT...DOWNTOWN WAUKESHA AND NORTH PRAIRIE BY
925 PM CDT...
ELM GROVE BY 930 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
4283 8876 4287 8916
TIME...MOT...LOC 0208Z 287DEG 21KT 4314 8813 4294 8859
$$
GEHRING000
WWUS53 KMKX 080228
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT MON JUL 7 2008
WIC025-055-133-080237-
/O.CAN.KMKX.SV.W.0116.000000T0000Z-080708T0245Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
927 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND NORTHERN
WAUKESHA COUNTIES IS CANCELLED...
THE THUNDERSTORMS OVER WAUKESHA COUNTY AND THE STORMS MOVING INTO
JEFFERSON COUNTY ARE NOT SEVERE. WINDS GUSTS TO 40 MPH AND HEAVY
RAIN IS EXPECTED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4301 8934 4320 8871 4319 8806 4303 8807
4283 8876 4287 8916
TIME...MOT...LOC 0227Z 287DEG 21KT 4311 8798 4291 8845
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:10 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jul 7, 3:10 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON JUL 7 2008 .DISCUSSION...FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL TONIGHT AND TIMING OF NEXT ROUND OF PRECIPITATION AFTER SHORT QUIET WEATHER PERIOD. .TONIGHT...SLY WINDS AND SOME SUNSHINE ARE BEGINNING TO CONTRIBUTE TO IMPRESSIVE THERMODYNAMICS WITH THETAE VALUES IN THE 350S K ACROSS SRN WI...SFC BASED CAPE OF NEARLY 2000 J/KG AND RISING...AND LATEST RUC PWS AROUND 1.8 INCHES. MEANWHILE...MCS DEVELOPING OVER SE MN AND NRN IA INITIATED NEAR A SFC TROUGH...ALONG NOSE OF 20-25 KT LLJ...AND JUST DOWNSTREAM OF SHORTWAVE OVER WRN MN. MCS MAY EVENTUALLY MOVE TO THE RIGHT OF THE MEAN W-SWLY FLOW AND AFFECT THE NRN CWA OR ADDITIONAL DEVELOPMENT TO THE SOUTH WILL INTENSIFY WITHIN SFC BASED CAPE OF 4000 J/KG OVER CNTRL AND ERN IA. IN ADDITION...A 40 KT WSWLY NOCTURNAL LLJ IS EXPECTED TO DEVELOP AND SHIFT SLOWLY EWD ACROSS SRN WI TNT ALONG WITH THE 850 MB THERMAL RIDGE AND THE TAIL OF THE SHORTWAVE TROUGH OVER THE NRN PLAINS. A WEAK COLD FRONT WILL FOLLOW AROUND SUNRISE. BIGGEST CONCERN IS FLASH FLOOD POTENTIAL WITH THE MCS AND DEVELOPMENT THAT MAY OCCUR ON BACKSIDE OF IT AS 850 MB FLOW ALIGNS WITH THE UPPER LEVEL WINDS. CORFIDI VECTORS BECOME VERY WEAK AND ACTUALLY INDICATE BACK BUILDING FOR A PERIOD OF TIME LATE TNT. SOME MESO MODELS AND OPERATIONAL MODELS SUGGEST SOME WEAKENING OF THE CONVECTION IN FAR ERN WI POSSIBLY DUE TO THE LATE TIMING. HAVE THUS ISSUED FLASH FLOOD WATCH FOR SOUTH CENTRAL WI INCLUDING FOND DU LAC AND DODGE COUNTIES IN THE ERN CWA. WILL STILL MENTION HEAVY RAIN POTENTIAL IN SE WI HOWEVER. .SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...WILL HANG ON TO SOME MORNING CONVECTION EARLY TUESDAY AS MOST PROGS SWEEP RAIN OUT OF CWA WITH TIME. SOME CONCERN ABOUT REDEVELOPMENT OF CONVECTION DURING AFTERNOON HOURS AS AIRMASS RECOVERS AND INSTABILITY INCREASES IN RESIDUAL MOIST AIRMASS. HOWEVER LACK OF A WELL DEFINED TRIGGER...AT THE MOMENT...PRECLUDES EXTENDING RAIN CHANCES PAST TUESDAY MORNING. WHILE PROGS BRING IN HIGH PRESSURE OVER CWA TUESDAY NIGHT THROUGH WEDNESDAY...STRENGTH OF HIGH IS OF CONCERN THAT ANY DECENT SHORT WAVE IN MID AND UPPER WESTERLY FLOW COULD SET OFF DAYTIME CONVECTION. BUT FOR NOW WILL KEEP THIS PERIOD DRY. .LONG TERM...THURSDAY THROUGH SUNDAY...LATEST NAM/GFS/ECMWF HI RES PROGS STARTING TO COME MORE IN LINE BEGINNING THURSDAY AS RAPID RETURN OF UNSTABLE AIR AND ACTIVE SHORT WAVE PASSES ACROSS NORTHERN WISCONSIN. WITH LACK OF MID LEVEL CAP FEEL THAT CONVECTION COULD EVENTUALLY PROPAGATE SOUTHWARD INTO CWA THURSDAY AFTERNOON BEFORE WARM FRONT PULLS NORTHWARD INTO NORTHERN WISCONSIN THURSDAY NIGHT. SO HAVE MENTIONED CHANCY CONVECTION FOR NOW WHICH SHOULD FOCUS WITH WARM FRONT. THEN BY FRIDAY GFS/ECMWF HI RES PROGS DEVELOP SOUTHWEST SURFACE TO UPPER LEVEL FLOW KEEPING CWA IN A VERY WARM...MOIST AND UNSTABLE AIRMASS. SERIES OF SHORT WAVES WILL MAKE THE BEGINNING OF THE WEEKEND ACTIVE CONVECTIVELY. PROGS TRY AND DRAG A COOL FRONT ACROSS CWA EARLY SATURDAY...BUT DIFFERENCES ARISE BETWEEN MODELS ON HOW FAR SOUTH TO DRIVE FRONT. GFS IS SLOWER WITH PROGRESSION OF FRONT AND WILL STAY WITH THAT SCENARIO FOR NOW DUE TO FRONT BECOMING SOMEWHAT PARALLEL TO LOWER AND MIDDLE LEVEL WIND FLOW. WITH MINOR SHORT WAVES EMBEDDED IN THIS FLOW HAVE OPTED TO KEEP DECENT RAIN CHANCES AT LEAST THROUGH SUNDAY NIGHT. && .AVIATION...A WEAK COLD FRONT WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS OVER SRN WI TNT TO BRING WIDESPREAD SHOWERS AND TSTORMS THE REGION. A COMPLEX OF STORMS OVER IA AND MN WILL MOVE INTO SOUTH CENTRAL WI LATE THIS AFTERNOON OR EVENING AND THEN CONTINUE EWD TO LAKE MI BY LATE EVENING OR AFTER MIDNIGHT. SHOWERS AND TSTORMS MAY THEN CONTINUE TO REDEVELOP OVER SRN WI THROUGH SUNRISE. AREAS OF MVFR CIGS WILL CONTINUE THIS AFTERNOON AND THROUGH THE NIGHT WHILE MVFR CIGS AND IFR VSBYS WILL BE POSSIBLE IN TSTORMS. DRIER AIR WILL THEN WORK ITS WAY INTO SRN WI AFTER SUNRISE TUE ON WLY WINDS. VFR CONDITIONS ARE EXPECTED BY MID TO LATE MORNING ON TUE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLASH FLOOD WATCH TONIGHT FOR WIZ046-047-051-056>058-062-063-067-068. LM...NONE. && SHORT/LONG TERM...17 AVIATION/MARINE...20
Hazardous weather outlook, Jul 7, 4:10 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-081500- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY THREAT WILL BE HIGH WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY WEST OF A LINE FROM FOND DU LAC TO BEAVER DAM TO MADISON TO MONROE. STRONG THUNDERSTORMS IN A VERY MOIST AIRMASS WILL LEAD TO LOCALLY HEAVY RAINS. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE MODERATE FLOODING...WITH PORTIONS STILL AT MAJOR FLOOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EARLY TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. MUCH OF THE ROCK RIVER WILL REMAIN IN MODERATE FLOOD...HOWEVER RIVER LEVELS WILL CONTINUE TO SLOWLY FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-081500- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME STORMS MAY PRODUCE WINDS IN EXCESS OF 50 KNOTS...LARGE HAIL AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY AND SUNDAY. TZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 7, 6:46 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 646 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 646 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS STRETCHES FROM MARQUETTE COUNTY SOUTHWEST TO NORTHERN IOWA COUNTY...AND IS MOVING EAST TO SOUTHEAST AROUND 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL REACH A LINE FROM THE CITY OF FOND DU LAC...TO JUNEAU...TO MADISON...AROUND 730 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45 MPH. THESE WINDS MAY BE STRONG ENOUGH TO DOWN TREE BRANCHES OR ALREADY WEAKENED TREES. THE LINE OF THUNDERSTORMS SHOULD REACH THE LAKESHORE COUNTIES BETWEEN 8 PM AND 930 PM. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Special weather statement, Jul 7, 7:25 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 725 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 725 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS STRETCHES FROM GREEN LAKE COUNTY...SOUTHWEST TO NORTHWEST DANE COUNTY...AND WEST INTO GRANT COUNTY. THE LINE WILL CONTINUE MOVING EAST TO SOUTHEAST AROUND 40 MPH AND REACH A LINE FROM THE ELKHART LAKE...TO WEST BEND...TO JOHNSON CREEK...TO MOUNT HOREB...AND SOUTHWEST TO LAFAYETTE COUNTY BY 805 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45 MPH AND PEA SIZE HAIL. A STRONG TO SEVERE THUNDERSTORM OVER GRANT COUNTY WILL MOVE ACROSS IOWA AND LAFAYETTE COUNTY THROUGH 900 PM. PERSONS IN IOWA AND LAFAYETTE COUNTY SHOULD STAY ALERT FOR POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 7:30 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 2 SE MARKESAN 43.69N 88.96W
07/07/2008 GREEN LAKE WI PUBLIC
REPORT OF A ROOF PARTIALLY BLOWN OFF A HOME. POSSIBLE
TORNADO DAMAGE.
&&
KRRSpecial weather statement, Jul 7, 8:07 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 807 PM CDT MON JUL 7 2008 WIZ046-047-051-052-056>060-062>072-080215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 807 PM CDT MON JUL 7 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS STRETCHES FROM FOND DU LAC COUNTY SOUTHWEST TO DANE COUNTY...AND WEST TO IOWA AND LAFAYETTE COUNTIES. THE LINE OF STORMS WILL OVERSPREAD ALL OF SHEBOYGAN...WASHINGTON... OZAUKEE...AND MUCH OF WAUKESHA...JEFFERSON...AND DANE COUNTIES BY 9 PM. THE LINE OF THUNDERSTORMS WILL AFFECT THE MILWAUKEE METROPOLITAN AREA AFTER 9 PM. THIS LINE OF THUNDERSTORMS IS PRODUCING WINDS OF 35 TO 45 MPH AND PEA SIZE HAIL. A STRONG TO SEVERE THUNDERSTORM WILL CONTINUE OVER IOWA AND LAFAYETTE COUNTY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR ANY WARNINGS OR UPDATES.
Local storm report, Jul 7, 8:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 2 SE MARKESAN 43.69N 88.96W
07/07/2008 GREEN LAKE WI EMERGENCY MNGR
EMERGENCY MANAGER OF GREEN LAKE COUNTY SURVEYED DAMAGE
NEAR MARKESAN AND CONCLUDED DAMAGE WAS FROM A WEAK
TORNADO. THIS IS A CORRECTION TO PREVIOUS THUNDERSTORM
WIND DAMAGE REPORT EVENT AT 718 PM.
&&
KRRLocal storm report, Jul 7, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
824 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST WEST BEND 43.42N 88.18W
07/07/2008 E40 MPH WASHINGTON WI TRAINED SPOTTER
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:10 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette | 3 hr |
| Jul 7, 7:20 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 55 min |
| Jul 7, 7:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 7, 8:57 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 63 min |
| Jul 7, 9:18 PM CDT | Areal Flood Advisory | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 3 hr |
| Jul 7, 9:54 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 7, 10:52 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.